A characterization of o-distributive semilattices

Rachůnek, Jiří: A characterization of o-distributive semilattices. Acta scientiarum mathematicarum, (54) 3-4. pp. 241-246. (1990)

[img] Cikk, tanulmány, mű
math_054_fasc_003_004_241-246.pdf

Download (963kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1990
Volume: 54
Number: 3-4
Page Range: pp. 241-246
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 246. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15274

Actions (login required)

View Item View Item